# SDR ASAA0843786

- Difficulty date: October 29, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N760AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25098
- Aircraft time: 54,769 hours, 31,033 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C266D3192
- Condition: Chafed
- Location: Nr 4
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 4 SLAT TE WEDGE LOWER SKIN IS CHAFED.  REMOVED DAMAGED SECTION AND INSTALLED REPAIR FILLER AND DOUBLERS PER SRM.
